# SDR A6WA200740652

- Difficulty date: November 30, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 22,047 hours, 18,774 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE IN FLIGHT AT FLT LEVEL 260 AND FLAPS AT 0.  COMPLIED WITH QRH.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPP 98-018B STEPS 1.3 AND 1.4, FLAP SYSTEM RESET OK.  (M)
